Advertisement -- Learn more about ads on this site.


    BASILIC   18,168
SparkPoints
15,000-19,999 SparkPoints
 
 
New chemo

Saturday, November 10, 2012

I started the second phase of my chemo treatment (Taxotere/Herceptin). I am tolerating this one much better than the red devil. I have to take cortisone for three days so having trouble falling asleep but minor issue compared to the yuck feeling I had for days following with the red devil.
SHARE
  Member Comments About This Blog Post:

FITVALGAL 11/17/2012 12:29PM

    So glad to hear this one's better. Have a Happy Thanksgiving.
emoticon

Report Inappropriate Comment
BASILIC 11/13/2012 7:28PM

    It's been horrible today. I'm having flu symptoms, but it's the chemo doing it and not actual flu; big relief there. The onco nurse said that I can expect about 3 days of this and that it's common for the effects of this therapy to hit several days later, then right after, as the AC did. At least my stomach is not upset. These side effects started Sunday afternoon, so hopefully I'll be feeling better by tomorrow.

Comment edited on: 11/13/2012 7:29:52 PM

Report Inappropriate Comment
BROADBRUSH 11/13/2012 9:52AM

    hugs prayers and all good thoughts to you - remember whenever you can do something good for yourself - do it - basic nutrition at a living cellular level helped many of my friends who are going through similar trials.
loving support - BB

Report Inappropriate Comment
REBECCAMA 11/13/2012 8:12AM

  Hoping for the best for you!

Report Inappropriate Comment
SWEETYOUNGTHING 11/13/2012 6:33AM

    I just had basically the same conversation with a good friend of mine who was diagnosed with breast cancer and is going through chemo as well. Just one more treatment for her. She said she takes the steroids before (?)/with the chemo and it makes all the difference as far as her not getting sick right away. She feels it the next day, however.

You are in my thoughts and prayers on this journey. Hugs, Pat

Report Inappropriate Comment
MORTICIAADDAMS 11/11/2012 9:41PM

    This is great news. I'm sure it really helps your sense of well being! emoticon

Report Inappropriate Comment
RAINBOWFALLS 11/11/2012 6:57AM

    I am glad this one is easier on you - I never realized there were different kinds of chemo until a friend was telling me about his different treatments.

Report Inappropriate Comment
LIBBYL1 11/10/2012 11:54PM

  Just wishing that you continue to tolerate this lot better...

Report Inappropriate Comment
GEORGIAGIRL26 11/10/2012 9:46PM

    Mom and I will be keeping you in our thoughts and prayers.
Holly emoticon

Report Inappropriate Comment
WATERMELLEN 11/10/2012 7:06PM

    My DS told me . . . lots and lots of water before the chemo helped a lot with tolerating it . . . . depending upon what your oncologist says, of course!

All best . . . we're all rooting for you!!

Report Inappropriate Comment
BASILIC 11/10/2012 6:36PM

    True, chemo is no fun, but they've come a long way in treating for the side effects. I had horrible indigestion with the Adriamycin but I rarely had the heavy nausea that often comes with it.

Report Inappropriate Comment
BLUENOSE63 11/10/2012 6:28PM

  You are in my prayers...My father had Non Hodgkins Lymphoma for 15 years and those chemo treatments are a bitc*. You look great in your picture! Hope all goes well with the rest of the chemo emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by BASILIC